# SDR ASAA9910083

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD EMERGENCY EXIT FLOOR TRACK LIGHTS TRANSMITTER WAS FOUND TO BE INOPERATIVE. REPLACED BATTERY IN TRANSMITTER AND LIGHTS OPERATED NORMALLY.  (M)
